Journal of Mathematical Sciences. 133(6):1676–1685, MARCH 2006 Issn Print: 1072-3374 Publication Date: March 2006 Print PROBLEMS ON EXTREMAL DECOMPOSITION OF THE RIEMANN SPHERE. III G. Kuz'mina; + Author Information St.Petersburg Department, Steklov Mathematical Institute, St.Petersburg, Russia. e-mail: firstname.lastname@example.org Checking for direct PDF access through Ovid Abstract The present paper continues the series of articles published in “Zapiski Nauchnykh Seminarov POMI” and devoted to the problems indicated in the title and related questions. Bibliography: 7 titles.